Starting on July 4, 2018 the Indonesian Publication Index (IPI) has been acquired by the Ministry of Research Technology and Higher Education (RISTEKDIKTI) called GARUDA Garba Rujukan Digital (
For further information email to

Thank you
Logo IPI  
Department of Mathematics, Govt. College University
Author-ID : 551324
Number of All Documents: 1
All documents
1 Page: Items per page:
  found 1 articles
Khan, M. Adil ( Department of Mathematics, University of Peshawar) ; Latif, N. ( Department of Mathematics, Govt. College University) ; Pecaric, J. ( Faculty of Textile Technology, University of Zagreb)
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 1-25
Publisher: IndoMS

Page: 1 of 1

The IPI Author Identifier assigns a unique number to groups of documents written by the same author via an algorithm that matches authorship based on a certain criteria. If a document cannot be confidently matched with an author identifier, it is grouped separately. In this case, you may see more than 1 entry for the same author.


Published Year (after 2010)
P-index: 0
This Author published in these specific journal
EECSI 2016 International Conference